# SDR SWIA2025071500511

- Difficulty date: May 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED BETWEEN FS409+5 AND FS409+118.  (C-CHECK RO 07/15/2025)REPAIRED LBL 9 FLOORBEAM CAP AT FS 409+5 -FS 409+42 IAW CRJ 200 SRM 53-00-43. FOUND ALL OTHER AREAS WITHIN LIMITS IAW REO 601R-53-00-005 REV A DATE 02-NOV-94. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
